MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM
Catalog Number 02.07.0412SCF
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2018.Lot 145728: (b)(4) items manufactured and released on 22 october 2014.Expiration date: 31.08.2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the knee was a little stiff.On (b)(6) 2018 the surgeon performed a poly swap.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706392
Report Number3005180920-2018-00529
Device Sequence Number11114001
Product Code JWH
UDI-Device Identifier07630030817755
UDI-Public07630030817755
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number02.07.0412SCF
Device Lot Number145728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;